# SDR SIMA20151106005

- Difficulty date: November 6, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD LT ANGLE SUPPORT IS CRACKED, BETWEEN FRAMES 47 & 48.  REPAIRED IAW SRM 53-23-02.  SHEAR CLIP PN 140-04213-609.
